# SDR UPS03441151

- Difficulty date: August 27, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Inoperative
- Location: Oxygen System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

02 REGULATOR DOES NOT SHOW FLOW INDICATION IN NORMAL/ON POSITION     R/R S/O REGULATOR ASSY, IAW MM 35-11-07 OP CKD OK
